# SDR UIEA2018121102821

- Difficulty date: December 10, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 55,078 hours, 38,055 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 20412220403
- Part serial: 1238
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER RADAR DISPLAY INOP. REMOVED AND REPLACED CENTER WX RADAR DISPLAY UNIT AS PER AMM 34-43-06 DISPLAY UNIT. GROUND OPS CHECK GOOD.
